MathSciNet Relay Station
MathSciNet bibliographic data
MR2174876 37H10 (35R60 37L40 60H15 60J35 82C31)
Debussche, Arnaud; Odasso, Cyril Ergodicity for a weakly damped stochastic non-linear Schrödinger equation. J. Evol. Equ. 5 (2005), no. 3, 317–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement